[ { "catentry_id" : "99571", "Attributes" : { }, "offerPrice": "£4.29", "listPrice": "£4.00", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3472446.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3472446.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3472446.jpg" } ]

Lemsip Max All In One Cold & Flu Capsules 16 Capsules

Lemsip Max All In One Cold & Flu Capsules 16 Capsules

[ { "catentry_id":"99571", "status":"Available" } ]
In stock
Out of Stock
Size : 16 Capsules | Unit price : £0.27 per Capsules
[ { "catentry_id":"99571", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Ingredients (per capsule).
Paracetamol 500mg. Action Analgesic & antipyretic. Relief of...Headache, sore throat, fever, body aches & pains.
Phenylephrine HCI 6.1mg. Action Decongestant. Relief of...Blocked nose.
Guaifenesin 100mg. Action Expectorant. Relief of...Chesty Cough.

Lemsip and the sword and circle device are trademarks.

Hard Capsules.
Paracetamol 500mg.
Phenylephrine hydrochloride 6.1mg.
Guaifenesin 100mg.

Chesty Cough.
Sore Throat.
Blocked Nose.

Contains Paracetamol.

For the symptomatic relief of colds and flu including chesty coughs.

Attachments (  (1-1 of 1)  )
User Manual



How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours.
Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 year olds.

Please read the enclosed leaflet before taking the product.
You should ask your pharmacist before taking this product if you are pregnant.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor.
DO NOT TAKE IF: allergic to any ingredient, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking or have taken an MAOI medicine within 14 days.


Do not store above 25°C.

Paracetamol 500mg
Phenylephrine HCI 6.1mg
Guaifenesin 100mg
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.